Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What is the remedy for rash on the body post intake of Bactrim ?

I have been taking Bactrim for 8 days for a sinus infection and ear infection . Today I woke up with a rash that was on my neck and chest and now is on my entire torso and arms. I take Claritin D every day for sinus and allergy problems. I am also allergic to penicillin. What do I do at this point? Do I just wait for it to go away? How long will it take before the rash goes away?
Asked On : Wed, 28 Mar 2012
Answers:  1 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Please stop taking Bactrim immediately and visit your doctor. Bactrim is a combination of Trimethoprim and sulfamethoxasole.

Rash and Urticaria is a common adverse effect of cotrimoxasole or Bactrim. Severe reactions like Stevens-Johnson syndrome or Toxic epidermal necrolysis is also possible.
Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor